# SDR C2XA10RI117

- Difficulty date: September 14, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 29,055 hours, 21,823 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2348 - EWR - FLIGHT CREW REPORTED LANDING GEAR LEVER DISAGREE MESSAGE ON EICAS.  FLIGHT CREW PERFORMED AIR RETURN AND LANDED ACFT UNEVENTFULLY.  EWR MX PERFORMED OPERATIONAL CHECK AND FOUND NO DEFECTS.  ACFT WAS APPROVED TO RETURN TO SERVICE.
